RT Journal Article T1 Extrapolation estimates for entropy numbers A1 Cobos Díaz, Fernando A1 Kühn, Thomas AB We establish abstract extrapolation results for entropy numbers of operators in Banach spaces. The results apply to extrapolation in the source spaces and also in the target spaces. As an illustration of the abstract results, applications to limiting Sobolev embeddings are given. PB Elsevier SN 0022-1236 YR 2012 FD 2012-12 LK https://hdl.handle.net/20.500.14352/42443 UL https://hdl.handle.net/20.500.14352/42443 LA eng NO Cobos Díaz, F. & Kühn, Th. «Extrapolation Estimates for Entropy Numbers». Journal of Functional Analysis, vol. 263, n.o 12, diciembre de 2012, pp. 4009-33. DOI.org (Crossref), https://doi.org/10.1016/j.jfa.2012.09.016. NO Ministerio de Economía, Comercio y Empresa (España) DS Docta Complutense RD 5 abr 2025